Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on approximation by Bernstein polynomials


Authors: B. Bajšanski and R. Bojanić
Journal: Bull. Amer. Math. Soc. 70 (1964), 675-677
DOI: https://doi.org/10.1090/S0002-9904-1964-11156-3
MathSciNet review: 0166525
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. G. Lorentz, Bernstein polynomials, University of Toronto Press, Toronto, 1953. MR 57370
  • 2. K. de Leeuw, On the degree of approximation by Bernstein polynomials, J. Analyse Math. 7 (1959), 89-104. MR 113075


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11156-3

American Mathematical Society